# SDR AALA202208232929

- Difficulty date: August 20, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N166NN
- Make and model: Airbus A300*
- Aircraft serial: 6973
- Aircraft time: 18,165 hours, 7,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 12WL BATTERY FAILED TEST PER TASK CARD 26L00005005. REPLACED BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
